I started taking chantix 17 days ago in an effort to quit smoking. I was taking one pill a day and never increased to the two pills that were suggested as the one dose seemed to work just fine for me. Four days ago i woke up at 3am itching all over my body. The next day I woke again in the morning itching all over as well....in an effort to stop the itching i started to take Benadryl every 6 hours yet still no change. The next day I decided to start doing oatmeal baths and even used a little of my step daughters ecema cream to see if that would assist with my issue and still no difference. I have not taken any Chantix in four days now and my condition seems to be getting worse. The itching is still just as bad but now if i itch my skin raises up where i have done so and even in some areas creates what looks to be hives where I itch. There is never any other rash or skin irritation until i actually itch the areas....which is everywhere. I have also tried taking Tagament today which is supposed to block the other type of histamine not blocked by Benadryl. I have not changed soap, shampoo, detergent, fabric softener or consumed anything out of the ordinary. I have never been allergic to anything in my life. PLEASE HELP!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.